# SDR ANCF200200011

- Difficulty date: June 9, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 31,765 hours, 23,296 cycles
- Engine: Pwa JT8D219
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 3212000590
- Condition: Dirty
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF A STRONG SMOKE SMELL WAS PRESENTED IN THE COCKPIT, INMEDIATELY, THE CABIN SUPPERVISOR INFORMED THAT THERE WAS A STRONG SMOKE SMELL ALONG THE PASSENGER CABIN, SPECIALLY IN THE REAR SECTION. THERE WAS NOT FUMES NOR FIRE VISIBLE AT ANY MOMENT. WE RETURNED INMEDIATELY TO THE AIRPORT IN VISUAL CONDITIONS IN ORDER TO LAND AS SOON AS POSIBLE. COALESCER BAGS OF AIR CONDITIONING WATER SEPARADTOR WERE CLEANED IAW AMM 21-20-02 PAGE 202. WAS PERFORMED ENGINE RUN-UP TEST BY ONE HOUR WITH SATISFACTORY TEST IAW AMM 71-00-00 PAG BLOCK 501.
